# SDR DXTA200702135

- Difficulty date: April 23, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600490
- Aircraft time: 7,577 hours, 6,193 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Copilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOTS BRAKES BEING WEAK, SOFT OR SPONGY.  [SUP 04-27-07]  TAXIED ACFT AND FOUND EXCESSIVE TRAVEL ON COPILOT'S LEFT PEDAL. BRAKE SYSTEM BLED, AIR BUBBLES SEEN WHEN LEFT BRAKE BLED. TAXIED ACFT AND BRAKES CHECK GOOD. COPILOT PEDAL REQUIRE EQUAL FORCE FOR STOPPING. OPS & LEAK CHECK GOOD ON BRAKES.
